International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 387-392
The structure of homomorphisms from Banach algebras of differentiable functions into finite dimensional Banach algebras
Department of Mathematics and Computer Science, California State University, Long Beach, Long Beach 90840, California, USA
Received 1 June 1988
Copyright © 1990 Viet Ngo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We show that the structure of continuous and discontinuous homomorphisms from the Banach algebra of times continuously differentiable functions on the unit interval into finite dimensional Banach algebras is completely determined by higher point derivations.